CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

A prospective study of acute-onset steroid acne associated with administration of intravenous corticosteroids.

Steroid acne (SA) may occur after the administration of topical or systemic corticosteroids. Because of several consultations of spinal injury patients with a very abrupt onset of a uniform papular eruption (i.e. days) initially misdiagnosed as a drug reaction or sepsis, we followed hospitalized patients who received intravenous corticosteroids (IVC) for the development of acute-onset SA in order to determine its incidence. Fifty-one consecutive subjects receiving IVC were followed for the duration of their hospital stay and examined for the development of acneiform lesions. Acute-onset SA occurred in 1 subject (2%). Acute spinal cord injury may represent a high-risk clinical setting for acute-onset SA.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app